Publication Type:

Publication Year:

Publication Bibliography:

An accurate test for the equality of covariance matrices from decomposable graphical Gaussian models
(with H. Massam and Y. Wu)
Canadian Journal of Statistics , 42(1), 2014, pp. 61-77
Abstract: This paper derives a saddlepoint based approximation for the cumulative distribution function of the Bartlett-Box M-statistic that tests the equality of covariance matrices for several samples from graphical Gaussian models Markov with respect to a decomposable graph G. The proposed saddlepoint-based method has third-order accuracy (O(n-3/2)). Simulation results show that the proposed method has extremely good coverage properties even when the sample size is small. We apply our method to the well-known Call Centre data set and show that the covariance matrix is not constant through time.
[go to paper]

Publication Reference Link:

Break down of publication data into fields

Publication Title:

Author Name:

Co-Author Name(s):


Conference Title:

Report Title:

Title of Paper:

Chapter Title:

Title of Journal:

Title of Book:

Conference Name:

City and Province/State/Country:

Editor's Name (if different from Author's Name):

Volume and Issue:

ISBN/Catalogue No:



Page Number(s):

Publication Type:

Publication Category: